# SDR FDEA2019101432625

- Difficulty date: October 13, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT WING, INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE NR 3 HOLE.   REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  07. OVERSIZED REPAIR BUSHING FABRICATED AND INSTALLED CMM 57-44-07 AND EA 1-5750-T0321647 F PART 3 STEP 1A AND STEP 1C.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
